# SDR SIMA20170112001

- Difficulty date: January 12, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 32,485 hours, 27,983 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312536
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ABORTED TAKEOFF AT AROUND 95 OR 100 KNOTS DUE TO SMOKE IN THE COCKPIT, HIGH SPEED ABORT CONTINUED BELOW. REMOVED AND REPLACED LT ENGINE IAW MTX WC 71-000-00, OPS TEST GOOD, ALSO REF NRWC 669-ORD-02694, FOR ODOR/ SMOKE EVENT C/W ETN-EM-72-034. OPS TEST GOOD.
